Show ratings & reviews for

2.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

53 People found this comment helpful

Please watch out for these bulletin boards. I am a very sensitive person, health-obsessed and health food and everything, and I have had nothing but a good experience- no side effects to my surprise. Just relief. Also had in-depth conversations with doctors about generics vs. main brand and there is no difference. I have switched between Kariva and Viorele etc and no change. I love this drug.! Kee...

Most voted negative review

5 People found this comment helpful

The worst birth control I have ever used in my entire life. I used to take Azurrette and, like others, CVS switched it out for this new kind. I have been taking it for a little over three months and it is TERRIBLE. My first period on it lasted for over two weeks when normally it is just a few days long. It was so heavy and not at all what I was used to. I also experienced migraines and heavy mood ...

Shared reviews and ratings

deftones8898 | 19-24 | Female | On medication for 5 to less than 10 years | Patient
1/27/2021
Condition: Other
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I’ve been on this for 5 years and stopped taking it recently it’s made my anxiety and depression so much worse and i’m ALWAYS bloated and have not cared about sex the whole time i’ve been taking this medication it also makes sex painful it was very effective for my PCOS and cleared my cystic acne to the point no one could tell i ever had bad acne but the horrible side effects are just not worth dealing with

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | On medication for 1 to 6 months | Patient
4/27/2020
Condition: Birth Control
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

This medication works however....I am finding comfort in reading these reviews knowing I was not alone with my Viorele experience. Pharmacy switched me from Kariva to that because "kariva was no longer available" I was told they were the same, both generic of mircette. THEY ARE NOT THE SAME AT ALL!!! I became so terribly grumpy with mood swings that I couldn't even stand myself. This was within a week or two of taking Viorele. I called my Dr because I knew right away it was this medication. Magically the pharmacy had Kariva available for me and I've been on it ever since. I've been on Kariva for 20 years without any issues, I knew right away Viorele was NOT for me.

Report this postFill 3Created with Sketch.
Allison | 19-24 | Female | On medication for 1 to less than 2 years | Patient
4/25/2020
Condition: Birth Control
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Been on this prescription for over 2 years and never had a problem. My skin is clear, my hormones are under control, best of all- I’m not pregnant. Every drug works differently for different people. This one works for me. I recommend the pill to all my friends. I also skip my periods. Last time I had my period was about 5 months ago. I love being on the pill.

Report this postFill 3Created with Sketch.
Anonymous | Female | Patient
2/28/2020
Condition: Birth Control
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Cvs changed from kariva to viorele twice on me. Once was about a year ago, I had mood swings and felt depressed. Tried again this month when cvs changed meds again, once again having terrible mood swings and feel depressed. Will be asking for kariva again next month.

Report this postFill 3Created with Sketch.
ladyab | 19-24 | Female | On medication for 1 to 6 months | Patient
8/12/2019
Condition: Birth Control
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I have been taking bekyree birth control for about two years now and recently my pharmacy said it had been discontinued and switched me to viorelle since its considered a generic for bekyree. I noticed some weird side effects within the first week but I thought I'd ride it out for at least a month! So far, my back pain is gone, but my periods are heavier, I have very out of the blue migraines once a week, cramps are more frequent, nausea has somehow come into play (never been an issue for me), I'm having extreme breakouts in very different areas of my face rather than one specific area (chin, cheeks, jawline, forehead, and these guys are pretty big lemme just say), and along with that I've lost every last bit of my sex drive and have become much more depressed and moody. Considering I'm 20 years old, I think it has something to do with this particular pill for sure.. because prior, I only had minor breakouts every once in a while and everything else was pretty average.. average period, average sex drive, etc. I don't know why it's effecting me like this, but in all honesty the only reason it gets two stars is because I'm not pregnant.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More